# SDR FDEA201510113164

- Difficulty date: October 11, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 746 hours, 34,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

GEAR HANDLE WOULD NOT RAISE INITIALLY, REQUIRED SEVERAL ATTEMPTS TO RAISE AFTER TAKEOFF.  NO FAULT FOUND.
